MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1120-060
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the iliac artery.The 12mm x 60mm armada 35 balloon dilatation catheter (bdc), was used without issue; however, during removal, resistance was felt with the 6f non-abbott introducer sheath.The balloon shredded inside of the introducer sheath and the tip of the catheter broke but did not separate in two pieces.The procedure was complete at this time, the bdc and introducer sheath were removed as a single unit.There were no adverse patient effects and there was no clinically significant delay during the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other complaints.Based on the information provided, a definitive cause for the reported difficulties could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Device not available for evaluation.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9885018
Report Number2024168-2020-02972
Device Sequence Number19520511
Product Code LIT
UDI-Device Identifier08717648154997
UDI-Public08717648154997
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberB1120-060
Device Catalogue NumberB1120-060
Device Lot Number70821G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F PRELUDE INTRODUCER SHEATH